# SDR DALA2025111308328

- Difficulty date: November 10, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 90,488 hours, 23,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 630449-14 REV ORIGINAL:  FUSELAGE SKIN, BS 760, S14L - S15L, DENTED AND GOUGED. REPAIRED IAW ERA 630449-14. (1298266)
